# SDR FDEA201408012034

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 88,293 hours, 33,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE AFT FLAP UPPER SURFACE TABS DELAMINATED AT APPROX WS 200.  REMOVED DAMAGED AREA.  SANDED, CLEANED & PREPPED.  APPLIED REPAIR, REFINISHED & TOP COATED IAW SRM 51-70-04 PARA 4G AMM 51-21-10-7.
